# SDR HNAA2015041000126

- Difficulty date: April 10, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 58,514 hours, 66,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: DH103024600C
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS START TO FLICKER AFTER TAKEOFF AND CONTINUED TO FLICKER TILL LANDING WITH PROP HEAT ON OR OFF.  R & R F/A EMERGENCY LIGHT SWITCH AND EMERGENCY LIGHT CONTROL BOX IAW 33-51-00.  GROUND RAN ACFT.  OPS CHECKED GOOD.
